Alert archive / New York / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 13, NWS Burlington, VT

June 19, 2006Clinton County, Essex County, New York

NWS Burlington, VT issued this severe thunderstorm warning at Jun 19, 2006, 1:30 PM EDT for Clinton County, Essex County, New York. It was in force for 60 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2006, 1:30 PM EDT (17:30 UTC)
Expired
Jun 19, 2006, 2:30 PM EDT
In force
60 min
Issued by
NWS Burlington, VT
Area
Counties, with a storm outline in the text

Counties Clinton County, NY, Essex County, NY

The radar

The Burlington radar (KCXX), 75 km from the middle of the area, began a volume at 17:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 1:45 PM EDTTSTM WND DMGWilmington, NYTREES DOWN
Jun 19, 2:20 PM EDTTSTM WND DMGSchuyler Falls, NYTWO 4 INCH TREE LIMBS BLOWN DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 10:42 AM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 5.5 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2006-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 495 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2006-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
495 J/kg
Mixed-layer CIN
-129 J/kg
Mixed-layer LCL
1325 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KBTV 191730
SVRBTV
NYC019-031-191830-
/O.NEW.KBTV.SV.W.0013.060619T1730Z-060619T1830Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
130 PM EDT MON JUN 19 2006

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLINTON COUNTY IN NORTHERN NEW YORK
  ESSEX COUNTY IN NORTHERN NEW YORK

* UNTIL 230 PM EDT

* AT 125 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS.  THESE STORMS WERE LOCATED ALONG A
  LINE EXTENDING FROM MERRILL TO 7 MILES WEST OF RAY BROOK TO 9 MILES
  SOUTHWEST OF RAY BROOK TO 9 MILES SOUTHWEST OF NEWCOMB...AND MOVING
  EAST AT 35 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  ELLENBURG CENTER...RAY BROOK...NEWCOMB AND LYON MOUNTAIN BY 135 PM
  EDT
  RIVERVIEW BY 140 PM EDT
  LAKE PLACID...HAWKEYE AND CLAYBURG BY 145 PM EDT
  MOUNT MARCY AND DANNEMORA BY 150 PM EDT

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

LAT...LON 4397 7426 4411 7427 4414 7409 4440 7414
      4443 7391 4469 7396 4473 7400 4486 7400
      4491 7341 4438 7364 4383 7370 4380 7409
      4383 7416 4382 7422 4392 7433

$$

TABER
1 follow-up statement
000 
WWUS51 KBTV 191746
SVSBTV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
144 PM EDT MON JUN 19 2006

NYC019-031-191830-
/O.CON.KBTV.SV.W.0013.000000T0000Z-060619T1830Z/
ESSEX NY-CLINTON NY-
144 PM EDT MON JUN 19 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR CLINTON AND WESTERN ESSEX COUNTIES...

AT 142 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM JERICHO
TO RAY BROOK TO NORTH ELBA TO VANDERWACKER MOUNTAIN...OR ALONG A LINE
EXTENDING FROM 16 MILES NORTHWEST OF PLATTSBURGH TO SARANAC LAKE TO 9
MILES SOUTHEAST OF SARANAC LAKE TO 6 MILES SOUTHEAST OF NEWCOMB...
MOVING EAST AT 35 MPH.

TRAINED WEATHER SPOTTERS REPORTED TREE LIMBS DOWN ON ROUTE 86 NEAR 
SARANAC LAKE AT 135 PM.

SEVERE THUNDERSTORMS WILL BE NEAR...
  ALTONA...DANNEMORA...SARANAC AND MOUNT VAN HOEVENBERG BY 150 PM EDT
  WILMINGTON...MOUNT MARCY AND CADYVILLE BY 155 PM EDT
  WEST CHAZY...SCIOTA AND WEST PLATTSBURGH BY 200 PM EDT

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM EDT MONDAY
EVENING FOR NORTHERN NEW YORK AND NORTHERN VERMONT.

LAT...LON 4397 7426 4411 7427 4414 7409 4440 7414
      4443 7391 4469 7396 4473 7400 4486 7400
      4491 7341 4438 7364 4383 7370 4380 7409
      4383 7416 4382 7422 4392 7433

$$

TABER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 10:59 AM EDT, 2 hours 31 minutes earlier.

Area forecast discussion, Jun 19, 10:59 AM EDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
1059 AM EDT MON JUN 19 2006

.UPDATE...
FORECAST HAS BEEN UPDATED FOR SEVERE THUNDERSTORM WATCH #509 VALID
THROUGH 22Z (6PM EDT) FOR ENTIRE FA.

&&

.PREV DISCUSSION...
 /ISSUED 932 AM EDT MON JUN 19 2006/

..TSTMS WITH DAMAGING WIND POTENTIAL EXPECTED LATE THIS MORNING
THROUGH THIS AFTN ACROSS THE NORTH COUNTRY...

SHORT TERM /REST OF TODAY/...
EXPECTING SVR WEATHER OPERATIONS TODAY. LEADING EDGE OF SHOWERS
EXTENDING AT 1320Z FROM FAR WRN ST. LAWRENCE COUNTY TO ELM WILL
LIKELY INCREASE IN INTENSITY WHILE TRACKING NEWD AS PBL
DESTABILIZES. STORM MOTIONS WILL BE FAST...NEWD AT 35 KTS WITH
STRONGER LINE/BOWING SEGMENTS MOVING UP TO 45 KTS AT TIMES.
EMBEDDED SHORTWAVE TROUGH IN SWLY FLOW...MOVING INTO FAR WRN NY AT
13Z...WILL PROVIDE SUFFICIENT FORCING FOR SCT/WIDESPREAD
CONVECTIVE ACTIVITY. WITH STRONG UNIDIRECTIONAL SWLY SHEAR
PROFILES AND SBCAPE VALUES INCREASING TO 1000-2000 J/KG...STORMS
SHOULD BECOME SEVERE BY 16Z ACROSS OUR NRN NY ZONES...AND MOVE
INTO VT BY MID AFTN. MID-LEVEL /700-500MB/ LAPSE RATES ARE
MARGINAL...ONLY AROUND 6 C/KM. THUS...CONDITIONS SUPPORT DAMAGING
WINDS MORE THAN LARGE HAIL...AND WILL HIGHLIGHT DAMAGING WIND
THREAT WITH EVOLVING CONVECTION DURING THE DAY TODAY.

RSO HAS BEEN REQUESTED THROUGH 23Z. FIRST RSO IMAGES LIKELY AROUND
14Z.

ZONES/GRIDS ARE IN GOOD SHAPE FOR NOW.

PREV DISCUSSION...
 /ISSUED 451 AM EDT MON JUN 19 2006/

SHORT TERM /TODAY/...
SKIES ARE MAINLY CLR ACRS FA EARLY THIS MORNING AS WE REMAIN UNDER
INFLUENCE OF H5 RIDGE. RIDGE AXIS WILL BE MOVG EAST OF FA THIS
MORNING HOWEVER. LATEST STLT PICS SHOW SHRTWV TROF LIFTING NEWRD
ACRS GRTLKS/OH VLY...ASSOCD WITH PRE-FRONTAL TROF. THIS SYSTEM
EXPECTED TO MOVE EAST ACRS FA LATER AM/PM BRINGING SHWRS/TSTRMS TO
FA. A FAIR AMOUNT OF MORNING SUNSHINE WILL ALLOW FOR TEMPS TO CLIMB
QUICKLY...REACHING THE 80S IN MOST LOCATIONS BEFORE CLOUDS THICKEN
LATER AM/PM. THESE TEMPS COMBINED WITH DWPTS IN M-U 60S WILL ALLOW
FOR ATMOS TO DESTABILIZE SUFFICIENTLY FOR CONVECTIVE DVLPMNT TO
OCCUR. CAPES EXPECTED TO REACH 1000-200 J/KG...WITH GREATEST
INSTABILITY FROM CHMPLN VLY EAST. STG TO POTENTIALLY SVR ORGANIZED
CONVECTIVE DVLPMNT WILL BE ASSISTED BY DEEP LAYER SHEAR ASSOCD WITH
SHRTWV TROF. SFC-6KM SHEAR INCREASES TO 40-45 KTS. EXPECT A LINE OF
STORMS TO DEVELOP ACRS NRN NYS/SRN CANADA LATER THIS MORNING AND
THEN MOVE RAPIDLY EAST AT 30 TO 40 KTS ACRS VT THIS PM. PRIMARY
THREAT ATTM APPEARS TO WIND DAMAGE DUE PSBL BOW ECHO. MID LEVEL
LAPSE RATES NOT ALL THAT HIGH. THIS COMBINED WITH HIGH WB ZERO
INDICATES RISK OF DAMAGING HAIL NOT AS GREAT AS RISK OF DAMAGING
WINDS. EXPECT MUCH OF CONVECTION TDY DURING A 2-4 HR PERIOD...MAINLY
FROM 15-18Z IN NRN NY...AND 18-22Z IN VT. ACTIVITY WILL DIMINISH
QUICKLY LATER PM/EVENING.

ONCE SHWRS/STORMS EXIT RGN EARLY THIS EVENING...EXPECT MUCH OF
TONGHT TO BE DRY. THERE IS A CHC OF SHWRS LATE TONIGHT
HOWEVER...MAINLY WRN ZONES...WITH APRCH OF NEXT SHWRTWV AND ASSOCD
CDFNT. ALSO EXPECT SOME PATCHY FOG TONIGHT DUE HIGH LLVL MSTR AND
LIGHT WINDS.

DURING TUESDAY...DIGGING SHRTWV AND ASSOCD CDFNT WILL MOVE ACRS FA
BRINGING ANOTHER ROUND OF SHWRS/TSTRMS...ESPECIALLY DURING THE PM.
SIGNATURES FOR SEVERE NOT AS STG AS TDY. WIND FIELD
WEAKER...INSTABILITY MARGINAL. THE MARGINAL INSTABILITY COMBINED
WITH SFC FRONT AND UPPER DYNAMICS SHUD BE SUFFICIENT TO PRODUCE
TSTRM DVLPMNT THOUGH...MAINLY FROM CHMPLN VLY EAST.

RISK OF SHRA/TSRA DIMINISHES TUES NIGHT. HIGH PRESSURE BRINGS DRY
AND SEASONABLY WARM WX TO FA ON WED.

LONG TERM /TONIGHT THROUGH SUNDAY/...
NO CHANGES MADE TO EXTENDED PORTION OF FCST ATTM. ZONAL FLOW WILL
PREVAIL THURS INTO SAT. SERIES OF SHRTWVS WILL BRING A CHC OF
SHWRS/TSTRMS. HIGH PRESSURE BRINGS DRY WX TO RGN FOR SUNDAY.

AVIATION...
AVIATION (06Z-06Z)...
AS ALLUDED TO ABOVE...PRIMARY FCST CONCERN/CHALLENGE TODAY IS
ARRIVAL OF POTENTIALLY STRONG CONVECTION ACROSS AREA LATER THIS
MORNING...BUT ESP THIS AFTERNOON. AT THIS TIME WILL MAINTAIN...FOR
THE MOST PART VFR CONDS AREA WIDE THROUGH LATE MORNING...THOUGH SOME
MVFR CONDS IN HZ POSSBL THROUGH SUNRISE. BEST ESTIMATE IS FOR
PRE-FRONTAL TROUGH AND ASSOC CONVECTION TO ARRIVE ACROSS NRN NY BTWN
15-18Z...AND VT FROM 18-21Z AND WILL TIME ACCORDINGLY. STRONG GUSTY
WINDS AND SOME HAIL POSSBL WITH STRONGEST CELLS. THEN SENSIBLE CONDS
IMPROVING BY LATE TOMORROW AFTERNOON/EVENING AS CONVECTION EXITS
EAST AND SKIES BECOME GENERALLY PTLY CLOUDY. WITH WET GROUND CONDS
AND RELATIVELY LIGHT WINDS OVERNIGHT...WILL OPT TO INTRODUCE SOME
PATCHY BR AREA WIDE AFTER 00Z.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.
&&

SHORT TERM...BANACOS
Hazardous weather outlook, Jun 19, 3:59 AM EDT, 9 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
359 AM EDT MON JUN 19 2006

NYZ026>031-034-035-087-VTZ001>012-016>019-200800-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-
CALEDONIA-WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-
WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
359 AM EDT MON JUN 19 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN NEW
YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT
AND SOUTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
ACROSS THE REGION TODAY. SOME OF THE STORMS MAY BE SEVERE WITH
DAMAGING WINDS AND LARGE HAIL. THE ACTIVITY WILL DEVELOP ACROSS
NORTHERN NEW YORK BY THE MID TO LATE MORNING HOURS...AND PUSH
QUICKLY EASTWARD INTO VERMONT BY EARLY TO MID AFTERNOON. THERE
WILL BE A CONTINUED CHANCE OF SHOWERS OVERNIGHT TONIGHT...MAINLY
ACROSS NORTHERN AREAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. A COLD FRONT WILL
APPROACH AND CROSS THE REGION DURING TUESDAY...ALONG WITH
ADDITIONAL SHOWERS AND THUNDERSTORMS. THEN MAINLY DRY AND
SEASONABLE CONDITIONS ARE EXPECTED FOR LATER TUESDAY NIGHT INTO
EARLY THURSDAY. THE NEXT CHANCE OF SIGNIFICANT RAINFALL WILL OCCUR
BY THURSDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS MORNING INTO THIS AFTERNOON.

JMG

In the hours before

Special weather statement, Jun 19, 10:20 AM EDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
1020 AM EDT MON JUN 19 2006

NYZ026>031-034-035-087-VTZ001>012-016>019-192030-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-
CALEDONIA-WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-
WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH...
STAR LAKE...SARANAC LAKE...TUPPER LAKE...DANNEMORA...
LAKE PLACID...PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...
GOUVERNEUR...ALBURGH...SOUTH HERO...ST. ALBANS...NEWPORT...
ISLAND POND...BURLINGTON...JOHNSON...STOWE...ST. JOHNSBURY...
MONTPELIER...MIDDLEBURY...VERGENNES...BRADFORD...RANDOLPH...
RUTLAND...SPRINGFIELD...WHITE RIVER JUNCTION...ENOSBURG FALLS...
RICHFORD...UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD...
KILLINGTON
1020 AM EDT MON JUN 19 2006

...STRONG TO SEVERE THUNDERSTORMS EXPECTED ACROSS THE NORTH
COUNTRY TODAY...

WARM AND HUMID CONDITIONS...COMBINED WITH A FAVORABLE ATMOSPHERIC
ENVIRONMENT...WILL LEAD TO THE DEVELOPMENT OF SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE REGION TODAY.
THE SHOWERS AND STORMS ARE EXPECTED TO DEVELOP ACROSS NORTHERN NEW
YORK BY NOON...AND SPREAD RAPIDLY EASTWARD ACROSS VERMONT BY EARLY
TO MID AFTERNOON. SOME OF THE STORMS MAY BECOME STRONG TO SEVERE...
WITH DAMAGING WINDS EXPECTED TO BE THE MAIN THREAT. STRONG WINDS
COULD LEAD TO SCATTERED POWER OUTAGES. ISOLATED LARGE HAIL IS ALSO
POSSIBLE WITH THE STRONGEST STORMS.

PERSONS ACROSS THE NORTH COUNTRY SHOULD TAKE THE NECESSARY ACTION
AND PREPARE FOR STRONG TO POTENTIALLY SEVERE THUNDERSTORMS LATER
TODAY.

BANACOS
Special weather statement, Jun 19, 10:50 AM EDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
1050 AM EDT MON JUN 19 2006

NYZ026>031-034-035-087-VTZ001>012-016>019-192200-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-
CALEDONIA-WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-
WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH...
STAR LAKE...SARANAC LAKE...TUPPER LAKE...DANNEMORA...
LAKE PLACID...PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...
GOUVERNEUR...ALBURGH...SOUTH HERO...ST. ALBANS...NEWPORT...
ISLAND POND...BURLINGTON...JOHNSON...STOWE...ST. JOHNSBURY...
MONTPELIER...MIDDLEBURY...VERGENNES...BRADFORD...RANDOLPH...
RUTLAND...SPRINGFIELD...WHITE RIVER JUNCTION...ENOSBURG FALLS...
RICHFORD...UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD...
KILLINGTON
1050 AM EDT MON JUN 19 2006

...A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 6 PM FOR
NORTHERN NEW YORK AS WELL AS CENTRAL AND NORTHERN VERMONT...

A COLD FRONT WILL ENTER NORTHERN NEW YORK AND THE SAINT LAWRENCE
VALLEY BY EARLY THIS AFTERNOON. AS THIS FRONT INTERACTS WITH LOW
LEVEL MOISTURE AND INSTABILITY SHOWERS AND THUNDERSTORMS WILL
DEVELOP AND WILL BECOME STRONG TO SEVERE. GIVEN THE ATMOSPHERIC
CONDITIONS...THE PRIMARY THREAT WILL BE STRONG AND DAMAGING WINDS
WITH LARGE HAIL BEING A SECONDARY SEVERE WEATHER THREAT.

THE THUNDERSTORMS WILL FIRST DEVELOP ACROSS THE SAINT LAWRENCE
VALLEY BY NOON TODAY...AND BE LOCATED IN THE ADIRONDACKS BETWEEN
NOON AND 2 PM...AND INTO THE CHAMPLAIN VALLEY BY 3 PM. THE STRONG
TO SEVERE THUNDERSTORMS WILL THEN MOVE INTO CENTRAL AND NORTHERN
VERMONT BY MID TO LATE AFTERNOON.

TAKE SHELTER AS THESE THUNDERSTORMS MAY PRODUCE STRONG GUSTY
WINDS...HAIL...HEAVY DOWNPOURS AND FREQUENT LIGHTNING.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO
TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER
SITUATION.

TABER
Special weather statement, Jun 19, 12:44 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
1244 PM EDT MON JUN 19 2006 NYZ029-030-034-191745-

AT 1236 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS OVER WANAKENA...MOVING EAST AT 35 MPH.

THE THUNDERSTORM WILL BE NEAR HORSESHOE LAKE BY 100 PM AND NEAR
TAHAWUS BY 140 PM. THESE DEVELOPING THUNDERSTORMS WILL CONTINUE TO
INCREASE IN AREAL COVERAGE AND INTENSITY THROUGH EARLY THIS
AFTERNOON. THE MAIN SEVERE WEATHER THREAT WILL BE STRONG AND
DAMAGING WIND GUSTS TO 50 MPH.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 6 PM.

TABER
Local storm report, Jun 19, 1:20 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
120 PM EDT MON JUN 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     TSTM WND DMG     CHILDWOLD               44.28N 74.67W
06/19/2006                   ST. LAWRENCE       NY   POST OFFICE

            6 TO 8 INCH TREE LIMB BLOWN DOWN.

&&

MB

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 12:50 PM EDTSevere Thunderstorm WarningBTVFranklin, St. Lawrence25 min
Jun 19, 1:13 PM EDTSevere Thunderstorm WarningBTVFranklin47 min
Jun 19, 2:25 PM EDTSevere Thunderstorm WarningBTVClinton, Essex65 min

Nearby

Severe Thunderstorm Warnings in New York, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.